U.S. doctors online nowAsk doctors free
New York, NY
A 26-year-old female asked:

took clarithromycin for chest infection but had to stop due to rapid heartbeat. chest pounding and feel of palpatations ( bpm never elevated) still occurring for two months. what is going on?

1 doctor answer1 doctor weighed in
Dr. Charles Gordon
Specializes in Adolescent Medicine
Palpitations??: You are anxious. First get your pulse and BP measured objectively by a home monitor which you can pick up at a local pharmacy or big box store. It is well known that people's BPs rise in an office setting. If your BP and pulse are truly elevated see your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

What is best treatment for an eye infection?

1 doctor answer1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Hygiene, antibiotics: Depends upon the type of organism. If bacterial there are effective antibiotics. If viral hygiene is most important. If herpes, there is a good antiviral. Your ophthalmologist can evaluate your eye and sort this out.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
A member asked:

Chronic wind causing pain in chest and down both arms.?

1 doctor answer3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor can evaluate: Is chronic wind the stomach gas & bloating, with a need to burp? Or, is chronic wind the intestinal gas, with a need to pass gas via the anus (fart)? Stomach gas and heartburn (reflux) can cause chest pains. Chest pains can also be spasms in the esophagus or angina pain (as in heart attack pain). The aorta is also in the chest. Pains going down the arms can also be effects on spinal cord nerves.
A 35-year-old member asked:

Does z-pack always work for my sinus infections?

1 doctor answer3 doctors weighed in
Dr. John McClay
Head and Neck Surgery 31 years experience
Often not always: A z-pack, or 3 to 5 day course or zithromax (azithromycin) has been a commonly used antibiotic for over 15 years. It penetrates into the tissue well and stays there longer than other antibiotcs, so you can take it for only 5 days. But resistance by bacteria is dramatic because of this "hanging around". However it often makes you feel better because it has great anti-inflammatory properties too.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 30, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.